Alert archive / Florida / Freeze Warnings in 2012

Freeze Warning 2, NWS Tampa Bay, FL

January 3, 2012

NWS Tampa Bay, FL issued this freeze warning at Jan 3, 2012, 5:10 AM EST. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 3, 2012, 5:10 AM EST (10:10 UTC)
Expired
Jan 3, 2012, 9:00 AM EST
In force
4 hr
Issued by
NWS Tampa Bay, FL

The text

As transmitted, in the capitals the NWS used until 2016.

177 
WWUS72 KTBW 031010
NPWTBW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
510 AM EST TUE JAN 3 2012

...SIGNIFICANT FREEZING TEMPERATURES EXPECTED ACROSS WEST CENTRAL 
AND SOUTHWEST FLORIDA TONIGHT...

.A STRONG AND GUSTY NORTHERLY WIND FLOW WILL USHER IN A MUCH
COLDER AND DRIER AIRMASS INTO THE REGION TODAY. TEMPERATURES WILL 
PLUMMET AFTER SUNSET TONIGHT WITH WIDESPREAD SUB-FREEZING
TEMPERATURES EXPECTED ACROSS THE REGION. MOST OF WEST CENTRAL
FLORIDA IS EXPECTED TO EXPERIENCE A HARD FREEZE LATE TUESDAY NIGHT
INTO WEDNESDAY MORNING WITH LOWS RANGING FROM THE UPPER TEENS
ACROSS PORTIONS OF THE NATURE COAST TO THE UPPER 20S FOR INLAND
SECTIONS OF THE SOUTHWEST COAST BETWEEN FORT MYERS AND LAKE
OKEECHOBEE.

FLZ039-041400-
/O.CAN.KTBW.HZ.W.0001.000000T0000Z-120103T1400Z/
/O.UPG.KTBW.HZ.A.0001.120104T0400Z-120104T1400Z/
/O.NEW.KTBW.HZ.W.0002.120104T0300Z-120104T1400Z/
/O.NEW.KTBW.FZ.W.0002.120103T1010Z-120103T1400Z/
LEVY-
INCLUDING THE CITIES OF...CEDAR KEY...CHIEFLAND
510 AM EST TUE JAN 3 2012

...FREEZE WARNING IN EFFECT UNTIL 9 AM EST THIS MORNING...
...HARD FREEZE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 9 AM
EST WEDNESDAY...
...HARD FREEZE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS
ISSUED A FREEZE WARNING...WHICH IS IN EFFECT UNTIL 9 AM EST THIS
MORNING. A HARD FREEZE WARNING HAS ALSO BEEN ISSUED. THIS HARD
FREEZE WARNING IS IN EFFECT FROM 10 PM THIS EVENING TO 9 AM EST
WEDNESDAY. THE HARD FREEZE WARNING HAS BEEN CANCELLED FOR THIS
MORNING. THE HARD FREEZE WATCH IS NO LONGER IN EFFECT.

* IMPACTS...SENSITIVE VEGETATION WILL BE SUSCEPTIBLE TO THESE COLD
  TEMPERATURES. TENDER PLANTS CAN BE KILLED AT THESE TEMPERATURES
  IF PROTECTIVE MEASURES ARE NOT TAKEN. PLAN TO COVER OR BRING
  THESE PLANTS INDOORS TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING IS ISSUED FOR 2 OR MORE HOURS OF TEMPERATURES
BETWEEN 27 AND 32 OVER A WIDESPREAD AREA.

RESIDENTS SHOULD COVER OR MOVE INDOORS ANY COLD SENSITIVE
PLANTS...AND BRING PETS INDOORS TODAY.

A HARD FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE
IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND
OTHER SENSITIVE VEGETATION.

&&

$$

FLZ042-043-048-041400-
/O.CAN.KTBW.FZ.W.0001.000000T0000Z-120103T1400Z/
/O.UPG.KTBW.HZ.A.0001.120104T0400Z-120104T1400Z/
/O.NEW.KTBW.HZ.W.0002.120104T0300Z-120104T1400Z/
CITRUS-SUMTER-HERNANDO-
INCLUDING THE CITIES OF...CRYSTAL RIVER...INVERNESS...BUSHNELL...
THE VILLAGES...BROOKSVILLE...SPRING HILL
510 AM EST TUE JAN 3 2012

...HARD FREEZE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 9 AM
EST WEDNESDAY...
...FREEZE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS
ISSUED A HARD FREEZE WARNING...WHICH IS IN EFFECT FROM 10 PM THIS
EVENING TO 9 AM EST WEDNESDAY. THE FREEZE WARNING HAS BEEN
CANCELLED FOR THIS MORNING. THE HARD FREEZE WATCH IS NO LONGER IN 
EFFECT.

* IMPACTS...SENSITIVE VEGETATION WILL BE SUSCEPTIBLE TO THESE COLD
  TEMPERATURES. TENDER PLANTS CAN BE KILLED AT THESE TEMPERATURES
  IF PROTECTIVE MEASURES ARE NOT TAKEN. PLAN TO COVER OR BRING
  THESE PLANTS INDOORS TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HARD FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE
IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND
OTHER SENSITIVE VEGETATION.

&&

$$

FLZ049-051-052-055>057-060>062-041400-
/O.UPG.KTBW.HZ.A.0001.120104T0400Z-120104T1400Z/
/O.NEW.KTBW.HZ.W.0002.120104T0300Z-120104T1400Z/
PASCO-HILLSBOROUGH-POLK-MANATEE-HARDEE-HIGHLANDS-SARASOTA-DE SOTO-
CHARLOTTE-
INCLUDING THE CITIES OF...NEW PORT RICHEY...ZEPHYRHILLS...
BRANDON...TAMPA...LAKELAND...WINTER HAVEN...BRADENTON...
WAUCHULA...SEBRING...AVON PARK...NORTH PORT...SARASOTA...VENICE...
ARCADIA...PORT CHARLOTTE...PUNTA GORDA
510 AM EST TUE JAN 3 2012

...HARD FREEZE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 9 AM
EST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS
ISSUED A HARD FREEZE WARNING...WHICH IS IN EFFECT FROM 10 PM THIS
EVENING TO 9 AM EST WEDNESDAY. THE HARD FREEZE WATCH IS NO LONGER
IN EFFECT. 

* IMPACTS...SENSITIVE VEGETATION WILL BE SUSCEPTIBLE TO THESE COLD
  TEMPERATURES. TENDER PLANTS CAN BE KILLED AT THESE TEMPERATURES
  IF PROTECTIVE MEASURES ARE NOT TAKEN. PLAN TO COVER OR BRING
  THESE PLANTS INDOORS TODAY.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HARD FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE
IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND
OTHER SENSITIVE VEGETATION.

&&

$$

FLZ050-065-041400-
/O.UPG.KTBW.FZ.A.0002.120104T0500Z-120104T1400Z/
/O.NEW.KTBW.FZ.W.0003.120104T0500Z-120104T1400Z/
PINELLAS-LEE-
INCLUDING THE CITIES OF...CLEARWATER...ST. PETERSBURG...
CAPE CORAL...FORT MYERS
510 AM EST TUE JAN 3 2012

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS
ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT
TONIGHT TO 9 AM EST WEDNESDAY. THE FREEZE WATCH IS NO LONGER IN
EFFECT. 

* IMPACTS...SIGNIFICANT DAMAGE IS POSSIBLE TO COLD SENSITIVE
  PLANTS. PLAN TO COVER OR BRING THESE PLANTS INDOORS TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING IS ISSUED FOR 2 OR MORE HOURS OF TEMPERATURES
BETWEEN 27 AND 32 OVER A WIDESPREAD AREA.

RESIDENTS SHOULD COVER OR MOVE INDOORS ANY COLD SENSITIVE
PLANTS...AND BRING PETS INDOORS THIS EVENING.

&&

$$

PRC
1 follow-up statement
435 
WWUS72 KTBW 031402
NPWTBW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
902 AM EST TUE JAN 3 2012

...SIGNIFICANT FREEZING TEMPERATURES EXPECTED ACROSS WEST CENTRAL
AND SOUTHWEST FLORIDA TONIGHT...

.TEMPERATURES WILL FALL RAPIDLY AFTER SUNSET TONIGHT WITH
WIDESPREAD SUB-FREEZING TEMPERATURES ACROSS THE REGION. MOST OF
WEST CENTRAL FLORIDA WILL EXPERIENCE A HARD FREEZE LATE TONIGHT
INTO WEDNESDAY MORNING WITH LOWS RANGING FROM THE UPPER TEENS
ACROSS PORTIONS OF THE NATURE COAST TO THE UPPER 20S FOR INLAND
SECTIONS OF THE SOUTHWEST COAST BETWEEN FORT MYERS AND LAKE
OKEECHOBEE.

FLZ039-041400-
/O.EXP.KTBW.FZ.W.0002.000000T0000Z-120103T1400Z/
/O.CON.KTBW.HZ.W.0002.120104T0300Z-120104T1400Z/
LEVY-
INCLUDING THE CITIES OF...CEDAR KEY...CHIEFLAND
902 AM EST TUE JAN 3 2012

...HARD FREEZE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 9 AM EST WEDNESDAY...
...FREEZE WARNING WILL EXPIRE AT 9 AM EST THIS MORNING...


* IMPACTS...SENSITIVE VEGETATION IS SUSCEPTIBLE TO THESE COLD
  TEMPERATURES. TENDER PLANTS CAN BE KILLED AT THESE TEMPERATURES
  IF PROTECTIVE MEASURES ARE NOT TAKEN. PLAN TO COVER OR BRING
  THESE PLANTS INDOORS TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HARD FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE
IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL SENSITIVE
VEGETATION.

&&

$$

FLZ042-043-048-049-051-052-055>057-060>062-041400-
/O.CON.KTBW.HZ.W.0002.120104T0300Z-120104T1400Z/
CITRUS-SUMTER-HERNANDO-PASCO-HILLSBOROUGH-POLK-MANATEE-HARDEE-
HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-
INCLUDING THE CITIES OF...CRYSTAL RIVER...INVERNESS...BUSHNELL...
THE VILLAGES...BROOKSVILLE...SPRING HILL...NEW PORT RICHEY...
ZEPHYRHILLS...BRANDON...TAMPA...LAKELAND...WINTER HAVEN...
BRADENTON...WAUCHULA...SEBRING...AVON PARK...NORTH PORT...
SARASOTA...VENICE...ARCADIA...PORT CHARLOTTE...PUNTA GORDA
902 AM EST TUE JAN 3 2012

...HARD FREEZE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 9 AM EST WEDNESDAY...

* IMPACTS...SENSITIVE VEGETATION IS SUSCEPTIBLE TO THESE COLD
  TEMPERATURES. TENDER PLANTS WILL BE KILLED AT THESE TEMPERATURES
  IF PROTECTIVE MEASURES ARE NOT TAKEN. PLAN TO COVER OR BRING
  THESE PLANTS INDOORS TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HARD FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT
OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL SENSITIVE VEGETATION.

&&

$$

FLZ050-065-041400-
/O.CON.KTBW.FZ.W.0003.120104T0500Z-120104T1400Z/
PINELLAS-LEE-
INCLUDING THE CITIES OF...CLEARWATER...ST. PETERSBURG...
CAPE CORAL...FORT MYERS
902 AM EST TUE JAN 3 2012

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
EST WEDNESDAY...

* IMPACTS...SIGNIFICANT DAMAGE IS POSSIBLE TO COLD SENSITIVE 
  PLANTS. PLAN TO COVER OR BRING THESE PLANTS INDOORS TODAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING IS ISSUED FOR 2 OR MORE HOURS OF TEMPERATURES
BETWEEN 27 AND 32 OVER A WIDESPREAD AREA.

RESIDENTS SHOULD COVER OR MOVE INDOORS ANY COLD SENSITIVE
PLANTS...AND BRING PETS INDOORS THIS EVENING.

&&

$$


JOHNSON

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tampa Bay, FL wrote its last area forecast discussion before this freeze warning went out at Jan 3, 4:22 AM EST, 48 minutes earlier.

Area forecast discussion, Jan 3, 4:22 AM EST, 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
422 AM EST TUE JAN 3 2012

.SHORT TERM (TODAY-THURSDAY)...
DEEP MID/UPPER LEVEL TROUGH ALONG THE U.S. EAST COAST TODAY WILL
SHIFT OUT INTO THE ATLANTIC TONIGHT WITH ANOTHER WEAKER TROUGH
SETTING UP OVER THE EASTERN U.S. WEDNESDAY AND WEDNESDAY NIGHT
BEFORE IT MOVES OUT INTO THE ATLANTIC DURING THURSDAY. MEANWHILE
AT THE SURFACE COLD HIGH PRESSURE OVER THE LOWER MISSISSIPPI
VALLEY TODAY WILL DRIFT EAST AND THEN SETTLE OVER THE GULF OF
MEXICO BY THURSDAY.

FOR THE REST OF TONIGHT AND TODAY A SECONDARY BOUNDARY ASSOCIATED
WITH A SHORT WAVE TROUGH WILL MOVE ACROSS THE REGION EARLY THIS
MORNING USHERING IN THE REALLY COLD DRY AIR ON BREEZY NORTHWEST TO
NORTH WINDS. DEW POINTS BEHIND THIS BOUNDARY ARE IN THE SINGLE
DIGITS AND TEENS AND THIS VERY DRY AIR WILL MOVE INTO THE REGION
DURING THE DAY. TEMPERATURES AT THIS TIME HAVE INCREASED THANKS TO
THE INCREASED WINDS AND NORTHWEST FLOW OFF OF THE GULF AND THE
HIGHS FOR THE DAY MAY ACTUALLY BE OCCURRING NOW. IT DOES NOT LOOK
LIKE WE WILL SEE FREEZING TEMPERATURES ACROSS THE NATURE COAST...
EXCEPT MAYBE BRIEFLY ACROSS LEVY COUNTY AND WILL THEREFORE DROP
HARD FREEZE/FREEZE WARNINGS FOR THE NATURE COAST. THESE WARMER
TEMPERATURES ARE ALSO KEEPING WIND CHILL VALUES ABOVE CRITICAL
LEVELS...BUT WILL LEAVE AS IS AT THIS TIME AS THIS THE FIRST REAL
COLD SPELL THIS SEASON. FOR THE REST OF TODAY WE SHOULD SEE PLENTY
OF SUNSHINE...BUT TEMPERATURES WILL STRUGGLE BACK INTO THE MID 40S
NORTH TO MID 50S SOUTH.

TONIGHT WINDS WILL DIMINISH AS THE SURFACE HIGH APPROACHES WITH
CLEAR SKIES AND RADIATIONAL COOLING QUICKLY GETTING UNDERWAY AFTER
SUNSET. THIS WILL ALLOW TEMPERATURES TO FALL BELOW FREEZING ACROSS
MUCH OF THE REGION WITH RECORD LOWS POSSIBLE. WILL UPGRADE HARD
FREEZE/FREEZE WATCH TO A WARNING FOR TONIGHT INTO WEDNESDAY
MORNING. ONLY SLIGHT DILEMMA IS PINELLAS COUNTY AS THE NORTHERN
AREAS AWAY FROM THE IMMEDIATE COAST WILL LIKELY BE AS COLD AS
INLAND AREAS WITH POTENTIAL FOR HARD FREEZE CONDITIONS. FOR NOW
WILL CONTINUE WITH CURRENT HARD FREEZE/FREEZE AREAS.

WEDNESDAY INTO THURSDAY THE GRADUAL MODERATING TREND WILL GET
UNDERWAY AS THE HIGH SETTLES OVER THE GULF. MAINLY CLEAR SKIES
WILL CONTINUE ON WEDNESDAY THEN SOME HIGH CLOUDS WILL MOVE ACROSS
THE REGION DURING WEDNESDAY NIGHT AND THURSDAY. NORTHERLY WINDS
WILL BECOME NORTHWESTERLY...BUT MUCH LIGHTER THAN TODAY.
TEMPERATURES WEDNESDAY WILL CLIMB INTO THE MID 50S NORTH TO
LOWER 60S SOUTH. LOWS WEDNESDAY NIGHT WILL REMAIN RATHER COLD AS
GOOD RADIATIONAL COOLING WILL SETUP ONCE AGAIN WITH LOWS FALLING
INTO THE UPPER 20S NORTH TO LOWER 40S NEAR THE COAST FROM THE
TAMPA BAY AREA SOUTH. WILL LIKELY NEED ANOTHER FREEZE WATCH FOR AT
LEAST THE NATURE COAST WEDNESDAY NIGHT. HIGHS ON THURSDAY WILL
CONTINUE TO MODERATE WITH TEMPERATURES REBOUNDING BACK INTO THE
MID TO UPPER 60S.

.LONG TERM (THURSDAY NIGHT THROUGH MONDAY)...
DEEP LAYER RIDGING INITIALLY ACROSS THE GULF SLIDES ACROSS FL BY
LATE FRI AS A SHORT WAVE TROUGH MOVES INTO THE WESTERN GULF. OVER
THE WEEKEND THE SHORT WAVE TROUGH LIFTS UP ACROSS THE SE U.S AND
DAMPENS OUT AS THE SURFACE RIDGE...NOW CENTERED OVER THE
ATLANTIC...REACHES BACK OVER FL. SUN NIGHT INTO MON A MORE ROBUST
UPPER WAVE TROUGH DROPS INTO THE PLAINS OR MIDWEST AND SHIFTS EAST
TO THE WESTERN GULF REGION OR SE U.S. THE GFS IS THE FASTER MODEL
AND HAS A FRONTAL BOUNDARY MOVING THROUGH THE STATE MON WITH ITS
OPEN TROUGH OVER THE SE. THE ECMWF HAS A CLOSED UPPER LOW OVER TX
WITH A WEAK SURFACE LOW IN THE GULF. FOR NOW WILL FAVOR THE FASTER
GFS ALTHOUGH WILL KEEP THE FORECAST DRY. TEMPERATURES START OFF
BELOW NORMAL BUT SLOWLY WARM THROUGH THE PERIOD TO ABOVE NORMAL BY
A COUPLE OF DEGREES MON.

&&

.AVIATION...
VFR FOR THE NEXT 24 HOUR. GUSTY NORTHWEST TO NORTH TODAY BECOME
NORTH AND DIMINISH TONIGHT.

&&

.MARINE...
BREEZY NORTHWEST TO NORTH WINDS WILL PERSIST TODAY THEN DIMINISH
TONIGHT AND REMAIN 15 KNOTS OR LESS THROUGH THE END OF THE WEEK AS
HIGH PRESSURE SETTLES OVER THE GULF. WILL LEAVE SMALL CRAFT
ADVISORY IN EFFECT THROUGH TODAY AND EXTEND INTO EARLY TONIGHT
OVER THE CENTRAL AND SOUTHERN OFFSHORE WATERS.

&&

.FIRE WEATHER...
BREEZY WINDS COMBINED WITH VERY DRY AIR AND ERC VALUES CREEPING
UP TO AROUND 30 WILL LEAD TO RED FLAG CONDITIONS TODAY. WINDS WILL
DIMINISH ON WEDNESDAY...BUT RELATIVE HUMIDITY LEVELS WILL FALL
BELOW 35 PERCENT FOR SEVERAL HOURS AND WITH ERC VALUES AROUND 30
WILL LIKELY NEED FIRE DANGER STATEMENT. RELATIVE HUMIDITY VALUES
SHOULD INCREASE ENOUGH FOR THE REST OF THE WEEK TO PRECLUDE ANY
FIRE WEATHER WATCHES/WARNINGS.

&&

.PRELIMINARY POINT TEMPS/POPS...
TPA  50  30  58  42 /   0   0   0   0
FMY  55  30  63  41 /   0   0   0   0
GIF  50  27  58  39 /   0   0   0   0
SRQ  51  28  58  39 /   0   0   0   0
BKV  47  19  57  29 /   0   0   0   0
SPG  50  38  56  47 /   0   0   0   0

&&

.TBW WATCHES/WARNINGS/ADVISORIES...
FL...HARD FREEZE WARNING FROM 10 PM THIS EVENING TO 9 AM EST
     WEDNESDAY FOR CHARLOTTE-CITRUS-DE SOTO-HARDEE-HERNANDO-
     HIGHLANDS-HILLSBOROUGH-LEVY-MANATEE-PASCO-POLK-SARASOTA-
     SUMTER.

     RED FLAG WARNING FROM 10 AM THIS MORNING TO 7 PM EST THIS
     EVENING FOR CHARLOTTE-CITRUS-DE SOTO-HARDEE-HERNANDO-
     HIGHLANDS-HILLSBOROUGH-LEE-LEVY-MANATEE-PASCO-PINELLAS-POLK-
     SARASOTA-SUMTER.

     WIND CHILL ADVISORY UNTIL 10 AM EST THIS MORNING FOR CHARLOTTE-
     CITRUS-DE SOTO-HARDEE-HERNANDO-HIGHLANDS-HILLSBOROUGH-LEE-
     LEVY-MANATEE-PASCO-PINELLAS-POLK-SARASOTA-SUMTER.

     FREEZE WARNING FROM MIDNIGHT TONIGHT TO 9 AM EST WEDNESDAY FOR
     LEE-PINELLAS.

GULF WATERS...SMALL CRAFT ADVISORY UNTIL 7 PM EST THIS EVENING FOR
     BONITA BEACH TO ENGLEWOOD OUT 20 NM-ENGLEWOOD TO TARPON SPRINGS
     OUT 20 NM-TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM-TARPON
     SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM.

     SMALL CRAFT ADVISORY UNTIL 4 AM EST WEDNESDAY FOR BONITA BEACH
     TO ENGLEWOOD OUT 20 TO 60 NM-ENGLEWOOD TO TARPON SPRINGS
     OUT 20 TO 60 NM.

     SMALL CRAFT ADVISORY UNTIL 4 PM EST THIS AFTERNOON FOR TAMPA
     BAY WATERS.

&&

SHORT TERM/MARINE/FIRE WEATHER...69/CLOSE
LONG TERM/AVIATION...09/RUDE
Hazardous weather outlook, Jan 2, 5:43 AM EST, 23 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
543 AM EST MON JAN 2 2012

FLZ039-042-043-048>052-055>057-060>062-065-022200-
LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK-
MANATEE-HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE-
543 AM EST MON JAN 2 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST
FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

...FIRE WEATHER IMPACT...
A FIRE DANGER STATEMENT HAS BEEN ISSUED TODAY FOR AN ELEVATED
WILD FIRE THREAT DUE TO VERY LOW RELATIVE HUMIDITY VALUES AND
GUSTY NORTH WINDS IN THE WAKE OF THIS MORNINGS COLD FRONT.

...EXCESSIVE COLD IMPACT...
FREEZE AND HARD FREEZE WARNINGS ARE IN EFFECT FOR THE NATURE COAST
AREA FOR EXPECTED LOW TEMPERATURES IN THE MID TO UPPER 20S.

A WIND CHILL ADVISORY IS IN EFFECT FOR EXPECTED WIND CHILL VALUES
RANGING FROM 15 TO 30 PERCENT ACROSS MUCH OF WEST CENTRAL FLORIDA
EARLY TUESDAY MORNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

...EXCESSIVE COLD IMPACT...
THE WIND CHILL ADVISORY WILL CONTINUE INTO TUESDAY MORNING.

FREEZE AND HARD FREEZE WATCHES ARE IN EFFECT FOR THE ENTIRE AREA
FOR LOW TEMPERATURES EXPECTED TO RANGE FROM THE UPPER TEENS TO
AROUND 30 DEGREES FOR MUCH OF THE AREA WEDNESDAY MORNING. FREEZE
DURATION IS EXPECTED TO RANGE FROM 7 TO 11 HOURS FOR MUCH OF THE
AREA. A LIGHTER FREEZE WILL LIKELY OCCUR AGAIN THURSDAY MORNING AT
LEAST ACROSS THE NATURE COAST.

...FIRE WEATHER IMPACT...
AN ELEVATED WILD FIRE THREAT WILL CONTINUE TUESDAY DUE TO VERY LOW
RH VALUES AND SOMEWHAT GUSTY NORTH WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

GMZ830-850-853-856-870-873-876-022200-
TAMPA BAY WATERS-TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM-
ENGLEWOOD TO TARPON SPRINGS OUT 20 NM-
BONITA BEACH TO ENGLEWOOD OUT 20 NM-
TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM-
ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM-
BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM-
543 AM EST MON JAN 2 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST
FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

...WIND AND SEA IMPACT...
STRONG HIGH PRESSURE WILL BUILD INTO THE REGION IN THE WAKE OF A
STRONG COLD FRONT THIS MORNING. INCREASING WINDS AND SEAS IN THE
WAKE OF THE COLD FRONT WILL CREATE HAZARDOUS BOATING CONDITIONS
WITH STRONG GUSTY WINDS AND CHOPPY ELEVATED SEAS. GUSTS TO GALE
FORCE WILL LIKELY OCCUR ACROSS OFFSHORE AREAS AS A SECOND STRONGER
SURGE ARRIVES TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

...WIND AND SEA IMPACT...
WINDY CONDITIONS WILL PERSIST THROUGH TUESDAY BEFORE WINDS
GRADUALLY DIMINISH BY WEDNESDAY AS THE HIGH SETTLES INTO NORTHERN
FLORIDA. THIS MEANS SMALL CRAFT ADVISORY CONDITIONS WILL LIKELY
PERSIST THROUGH THE DAY ON TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

GITTINGER

The office that day

Everything else NWS Tampa Bay, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 3, 5:10 AM ESTFreeze WarningTBWPinellas11 hr
Jan 3, 5:10 AM ESTHard Freeze WarningTBWDeSoto, Hardee, Highlands, Pinellas, Polk, Sumter28 hr
Jan 3, 1:32 PM ESTRed Flag WarningTBW27 hr

Nearby

Freeze Warnings in Florida, 2012Every freeze warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.